A Note on Regularity of Certain Semigroups of Transformations Preserving a Reflexive and Transitive Relation
##plugins.themes.bootstrap3.article.main##
摘要
In this paper, we introduce semigroups of transformations that preserve a reflexive and transitive relation. These semigroups are generalizations of well-known classes of transformation semigroups, namely semigroups of transformations preserving an equivalence relation and semigroups of order-preserving transformations. Additionally, we investigate the necessary and sufficient conditions for elements within such a semigroup, in certain cases, to be regular. These results extend the existing knowledge in the aforementioned semigroups.
##plugins.themes.bootstrap3.article.details##
参考
Howie JM. Fundamentals of Semigroup Theory, Oxford: Clarendon Press; 1995.
Pei H. Regularity and Green’s relations for semigroups of transformations that preserve an equivalence, Communications in Algebra 2005;33(1):109-18.
Kaewnoi T, Petapirak M, Chinram R.Magnifying elements in a semigroup of transformations preserving equivalence relation, Korean Journal of Mathematics 2019;27:269-77.